Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On A. C. Aitken's method of interpolation


Author: Willy Feller
Journal: Quart. Appl. Math. 1 (1943), 86-87
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/8341
MathSciNet review: 8341
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/8341
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society